Journal of Statistical Theory and Applications

Volume 17, Issue 2, June 2018, Pages 230 - 241

A note on Sum, Difference, Product and Ratio of Kumaraswamy Random Variables

Authors
Avishek Mallickmallicka@marshall.edu
Department of Mathematics, Marshall University, Huntington, West Virginia 25755, USA
Indranil Ghoshghoshi@uncw.edu
Department of Mathematics and Statistics, University of North Carolina, Wilmington, North Carolina 28403, USA
G. G. Hamedanigholamhoss.hamedani@marquette.edu
Department of Mathematics, Statistics and Computer Science, Marquette University, Milwaukee, Wisconsin 53201, USA
Received 14 December 2016, Accepted 15 September 2017, Available Online 30 June 2018.
DOI
https://doi.org/10.2991/jsta.2018.17.2.4How to use a DOI?
Keywords
Ratio of random variables; product of random variables; Kumaraswamy distribution; sub-independence
Abstract

Explicit expressions for the densities of S = X1 + X2 , D = X1X2 , P = X1X2 and R = X1/X2 are derived when X1 and X2 are independent or sub-independent Kumaraswamy random variables. The expressions appear to involve the incomplete gamma functions. Some possible real life scenarios are mentioned in which such quantities might be of interest.

Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
17 - 2
Pages
230 - 241
Publication Date
2018/06/30
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2018.17.2.4How to use a DOI?
Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Avishek Mallick
AU  - Indranil Ghosh
AU  - G. G. Hamedani
PY  - 2018
DA  - 2018/06/30
TI  - A note on Sum, Difference, Product and Ratio of Kumaraswamy Random Variables
JO  - Journal of Statistical Theory and Applications
SP  - 230
EP  - 241
VL  - 17
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2018.17.2.4
DO  - https://doi.org/10.2991/jsta.2018.17.2.4
ID  - Mallick2018
ER  -